# SDR SIMA200121906

- Difficulty date: August 1, 2001
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: S5217640600001
- Condition: Corroded
- Location: Pax Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND CORROSION WAS FOUND ON PASSENGER STAIRS AROUND STEP SCREW HOLES OF LOWER STEP.  LOWER STEP SUPPORT WAS REMOVED AND REPLACED IAW ATR SRM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
